The generalized von Mises distribution

Gatto, Riccardo; Jammalamadaka, Sreenivasa Rao (2007). The generalized von Mises distribution. Statistical methodology, 4(3), pp. 341-353. New York, N.Y.: Elsevier 10.1016/j.stamet.2006.11.003

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

ISSN:

1572-3127

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:51

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.stamet.2006.11.003

URI:

https://boris.unibe.ch/id/eprint/21686 (FactScience: 12319)

Actions (login required)

Edit item Edit item
Provide Feedback